# SDR C8GA20090250

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FWD CARGO, STA 680 STR 26R HAS CORROSION.  REMOVED DAMAGED SECTION DIM 3.0625 X 2.625" FABRICATED DOUBLER FROM 2024 T3 .080" DIM 9.125" X 9.625" FILLER FROM 2024 T3 .071" DIM 10.4375" X 7 & 2024 T3 .063" DIM 1.0625" X 3.0625".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
